Universidad Complutense de Madrid
E-Prints Complutense

Localized spatial homogenization and large diffusion

Impacto

Downloads

Downloads per month over past year

Rodríguez Bernal, Aníbal (1998) Localized spatial homogenization and large diffusion. SIAM Journal on Mathematical Analysis , 29 (6). pp. 1361-1380. ISSN 0036-1410

Official URL: http://epubs.siam.org/doi/pdf/10.1137/S003614109731864X


URLURL Type
http://epubs.siam.org/Publisher


Abstract

We analyze singular perturbations in elliptic equations, subjected to various boundary conditions, in which the diffusion is going to infinity in localized regions inside the domain and therefore solutions undergo a localized spatial homogenization. The limiting elliptic operator is analyzed as well as convergence of solutions, eigenvalues, and eigenvectors.


Item Type:Article
Uncontrolled Keywords:Singular perturbation; Eigenvalue problems; Large diffusion; Convergence; Linear elliptic boundary value problems; Limiting elliptic problem; Differential-equations; Asymptotic-behavior; Construction; Systems
Subjects:Sciences > Mathematics > Differential equations
ID Code:19836
Deposited On:07 Feb 2013 11:34
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page